Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Will my hair grow back to normal again after the hair fall treatment ?

Hi Doc, Im 24yr female having hair fall problem since 6months. Problem started after igot married shifted my place...ihav refferd to a dermatologist who has prescribed some multivitamins n antidandruff shampoo Danclear. Ihav stopped taking medicine after 1n half month but using the shampoo. My hair fall has reduced but im curious to know tht my hair will grow back to normal again or not as therez been hair thinning than earlier ican see the difference. plz suggest if any diet change is required plz also mention thankyou..
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Hairloss can be due to many reasons like anaemia;deficiency of vitamins and minerals;dandruff;thyroid problems;mental stress etc.So you have been treated for that and the problems and the hairloss has stopped.Once the fall is stopped you will have regrowth of hairs but to increase the length it will take time do not worry.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor